# SDR WX0A070491

- Difficulty date: November 17, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/2C/3C/S1/S2/S4/S5/2A, FOUND BEAM ABOVE MID CARGO DOOR OPENING CORRODED TOP SIDE STA 636 TO 693.  REPAIRED PER SRM 51-30-05.  ADDRESSED AS REQUIRED.
